# SDR USAA2014111100007

- Difficulty date: November 11, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 11,888 hours, 4,153 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK SOFT AREA ON FLOOR PANEL 222EF BETWEEN FRAME 18 TO 20, Z-500 & BETWEEN -Y1292 TO -Y254.  REPLACED FLOOR PANEL 222EF IAW IRM 9702 REV G.
